Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 127, NWS Dodge City, KS

May 31, 2015Morton County, Stanton County, Stevens County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 31, 2015, 10:41 PM CDT for Morton County, Stanton County, Stevens County, Kansas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2015, 10:41 PM CDT (03:41 UTC)
Expired
May 31, 2015, 11:45 PM CDT
In force
64 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morton County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 175 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1466 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WUUS53 KDDC 010341
SVRDDC
KSC129-187-189-010445-
/O.NEW.KDDC.SV.W.0127.150601T0341Z-150601T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1041 PM CDT SUN MAY 31 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL STEVENS COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHWESTERN STANTON COUNTY IN SOUTHWESTERN KANSAS...
  MORTON COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 1145 PM CDT

* AT 1041 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTH OF JOHNSON CITY TO 6 MILES SOUTH OF
  THE SAUNDERS ELEVATOR...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HUGOTON...ELKHART...ROLLA...RICHFIELD...WILBURTON AND FETERITA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3743 10204 3755 10179 3718 10134 3699 10185
      3699 10204
TIME...MOT...LOC 0341Z 311DEG 23KT 3751 10178 3738 10205 

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
2 follow-up statements
829 
WWUS53 KDDC 010410
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1110 PM CDT SUN MAY 31 2015

KSC187-010419-
/O.CAN.KDDC.SV.W.0127.000000T0000Z-150601T0445Z/
STANTON KS-

1110 PM CDT SUN MAY 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STANTON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3735 10203 3738 10158 3718 10134 3699 10185
      3699 10204
TIME...MOT...LOC 0409Z 311DEG 23KT 3738 10160 3725 10187 

$$

KSC129-189-010445-
/O.CON.KDDC.SV.W.0127.000000T0000Z-150601T0445Z/
STEVENS KS-MORTON KS-
1110 PM CDT SUN MAY 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR WEST CENTRAL STEVENS AND MORTON COUNTIES...

AT 1109 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTH OF BIG BOW TO 4 MILES WEST OF
RICHFIELD...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HUGOTON...ELKHART...ROLLA...RICHFIELD...WILBURTON AND FETERITA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3735 10203 3738 10158 3718 10134 3699 10185
      3699 10204
TIME...MOT...LOC 0409Z 311DEG 23KT 3738 10160 3725 10187 

HAIL...0.88IN
WIND...60MPH

$$

UMSCHEID
537 
WWUS53 KDDC 010442
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1142 PM CDT SUN MAY 31 2015

KSC129-189-010451-
/O.EXP.KDDC.SV.W.0127.000000T0000Z-150601T0445Z/
STEVENS KS-MORTON KS-
1142 PM CDT SUN MAY 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL STEVENS AND
MORTON COUNTIES WILL EXPIRE AT 1145 PM CDT...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3735 10203 3738 10158 3718 10134 3699 10185
      3699 10204
TIME...MOT...LOC 0440Z 311DEG 23KT 3738 10160 3725 10187 

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:00 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, May 31, 6:00 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT SUN MAY 31 2015

...UPDATED AVIATION...

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 120 PM CDT SUN MAY 31 2015

SHORT RANGE MODELS INDICATE AN UPPER LEVEL RIDGE OF HIGH PRESSURE
MOVING EASTWARD ACROSS THE CENTRAL AND SOUTHERN ROCKIES TONIGHT AND
FURTHER EAST INTO THE WESTERN HIGH PLAINS MONDAY. AS THE RIDGE
APPROACHES, AN H5 VORT MAXIMA IS PROJECTED TO CREST THE RIDGE AXIS
ACROSS NORTHERN COLORADO LATE TONIGHT BEFORE DROPPING SOUTHEAST INTO
THE HIGH PLAINS OF EASTERN COLORADO AND EXTREME WESTERN KANSAS.
ALTHOUGH THE FLOW ALOFT WILL REMAIN FAIRLY WEAK, ENOUGH MOISTURE
WILL BE PRESENT IN THE LOW/MID LEVELS TO PROVIDE MODEST INSTABILITY
WITH MUCAPE VALUES IN EXCESS OF 500 J/KG. ALONG WITH THE HELP OF A
SOUTHEASTERLY UPSLOPE FLOW, ISOLATED THUNDERSTORMS ARE LIKELY TO
DEVELOP OFF THE FRONT RANGE THIS EVENING AS THE H5 VORT MAXIMA KICKS
OUT OF THE ROCKIES. A FEW OF THESE STORMS COULD DRIFT INTO PORTIONS
OF WESTERN KANSAS OVERNIGHT. HOWEVER, THE POTENTIAL FOR SEVERE
STORMS IS LOW.

LOW TEMPERATURES ARE EXPECTED TO BE A LITTLE HIGHER TONIGHT AS A
PREVAILING SOUTHEASTERLY UPSLOPE FLOW DRAWS SLIGHTLY WARMER AIR
NORTHWARD INTO THE REGION. ESPECIALLY WITH SURFACE DEWPOINTS
REMAINING IN THE LOWER TO MID 50S(F), LOOK FOR LOWS TONIGHT DOWN
INTO THE MID TO UPPER 50S(F) ACROSS MUCH OF CENTRAL AND SOUTHWEST
KANSAS. THE PREVAILING SOUTH TO SOUTHEASTERLY FLOW WILL CONTINUE
TO DRAW WARMER AIR NORTHWARD INTO MONDAY AFTERNOON RAISING H85
TEMPERATURES UP INTO THE MID TO UPPER TEENS(C) ACROSS CENTRAL
KANSAS TO NEAR 25C OUT BY THE COLORADO BORDER. SHOULD SEE HIGHS UP
INTO THE UPPER 70S(F) ACROSS CENTRAL KANSAS WITH WIDESPREAD 80S(F)
ELSEWHERE.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 337 PM CDT SUN MAY 31 2015

A WARMING UPPER LEVEL RIDGE IS FORECAST TO BUILD INTO THE CENTRAL
AND SOUTHERN PLAINS ON TUESDAY WITH REINFORCING RIDGING ON THURSDAY
INTO THE WEEKEND. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON
MONDAY NIGHT INTO TUESDAY MORNING AS 850MB WARM ADVECTION MOVES
ACROSS WESTERN KANSAS AND AS A LOW LEVEL JET INCREASES WITH
INCREASING DEWPOINTS. SOME STRATUS IS ALSO POSSIBLE ALMOST EVERY
MORNING INTO THE WEEKEND WITH LIGHT UPSLOPE FLOW AND ABUNDANT LOW
LEVEL MOISTURE. MESOSCALE CONVECTIVE SYSTEMS ARE ALSO FORECAST TO
RIDE THE RIDGE TO OUR NORTH THEN MAY MOVE SOUTHWARD ON THE EASTERN
EDGE OF THE UPPER RIDGE AND WARM NOSE. THE BEST CHANCES FOR
MEASURABLE RAINFALL THROUGH THIS EXTENDED PERIOD WILL REMAIN ACROSS
THE NORTHERN PORTIONS OF OUR FORECAST AREA, OR THE I-70 CORRIDOR.

LOW TEMPERATURES WILL REMAIN MILD AND IN THE LOW TO MID 60S, WITH
HIGHS FROM THE MID 80S TO AROUND 90.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 600 PM CDT SUN MAY 31 2015

CIGS SHOULD BE PRIMARILY VFR THROUGH THE TAF PERIOD. THERE WILL BE SOME
050 CUMULUS CLOUDS THIS EVENING. A 20-30 KT LOW LEVEL JET WILL DEVELOP
OVERNIGHT AND COULD LEAD TO MORE CLOUDS (050-100), BUT CIGS WILL OBVIOUSLY
BE VFR. THE HRRR/ARW SHOWS SMALL SHOWERS AND PSBL TSTMS DEVELOPING ACROSS
CENTRAL KANSAS IN ASSOCIATION WITH THE LLJ. AS A RESULT, WILL INSERT
VCTS/CB GROUPS FOR KHYS AT 09Z. CONFIDENCE IS NOT THAT GREAT AS OTHER
MODELS ARE CONVECTION FREE. WILL MONITOR. WINDS WILL BE SE/S 10-20 KT
THROUGH THE TAF DOMAIN IN ASSOCIATION WITH CONTINUED LEE TROUGHING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  80  62  85 /  20  10  20  10
GCK  55  82  62  87 /  20   0  20  10
EHA  58  88  58  90 /  20   0  20  10
LBL  57  83  62  87 /  20   0  20  10
HYS  53  78  61  84 /  20  20  20  10
P28  55  78  62  84 /  20  20  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JJOHNSON
LONG TERM...KRUSE
AVIATION...SUGDEN
Hazardous weather outlook, May 31, 4:36 AM CDT, 18 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
436 AM CDT SUN MAY 31 2015

KSZ030-031-043>046-061>066-074>081-084>090-010945-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
436 AM CDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...WIDELY SCATTERED THUNDERSTORMS CAN BE EXPECTED TO
DEVELOP IN EASTERN COLORADO LATE THIS AFTERNOON AND TO MOVE INTO
WESTERN KANSAS THIS EVENING. A FEW OF THE THUNDERSTORMS MAY
PRODUCE HAIL UP TO 1.5 INCHES IN DIAMETER. THE THUNDERSTORMS WILL
DIMINISH BEFORE MIDNIGHT. OTHER SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP AFTER MIDNIGHT NEAR HIGHWAY 183. THESE ARE NOT
EXPECTED TO BE SEVERE.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

DISCUSSION...A MID LEVEL WARM POOL WILL SPREAD INTO WESTERN KANSAS
MONDAY. THUNDERSTORMS ARE LIKELY TO INITIATE NEARLY EVERY DAY
ALONG THE NORTH EDGE OF THE WARM POOL AND TO GROW INTO ORGANIZED
CLUSTERS AT NIGHT. NORTHERN KANSAS IS MOST LIKELY TO BE AFFECTED
BY THESE THUNDERSTORM CLUSTERS. HAIL LARGER THAN QUARTERS MAY
OCCUR AS THE THUNDERSTORMS DEVELOP, BUT HIGH WIND AND HEAVY
RAINFALL WILL BECOME PRIMARY THREATS DURING THE NIGHTTIME HOURS.

HAZARDS WEATHER RISK...

  MONDAY...
  LIMITED LIGHTNING RISK.
  LIMITED FIRE WEATHER RISK.

  TUESDAY...
  LIMITED SEVERE THUNDERSTORM RISK.
  LIMITED FIRE WEATHER RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

  THURSDAY...
  LIMITED LIGHTNING RISK.

  FRIDAY...
  LIMITED LIGHTNING RISK.

  SATURDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM NEAR THE COLORADO
BORDER.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Special weather statement, May 31, 9:28 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
928 PM CDT SUN MAY 31 2015

KSZ061-062-074-010315-
KEARNY KS-HAMILTON KS-STANTON KS-
928 PM CDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...NORTH CENTRAL STANTON
AND SOUTHWESTERN KEARNY COUNTIES UNTIL 1015 PM CDT/915 PM MDT/...

AT 927 PM CDT /827 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES WEST OF SYRACUSE...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SYRACUSE AND KENDALL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3796 10196 3816 10180 3783 10131 3764 10183
TIME...MOT...LOC 0227Z 312DEG 24KT 3800 10184

UMSCHEID
Special weather statement, May 31, 9:34 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
934 PM CDT SUN MAY 31 2015

KSZ061-062-010330-
KEARNY KS-HAMILTON KS-
934 PM CDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAMILTON...WESTERN
FINNEY AND KEARNY COUNTIES UNTIL 1030 PM CDT/930 PM MDT/...

AT 934 PM CDT /834 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 14 MILES SOUTH OF SELKIRK...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKIN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3826 10170 3826 10111 3809 10110 3783 10131
      3816 10180
TIME...MOT...LOC 0234Z 312DEG 23KT 3826 10159

UMSCHEID
Local storm report, May 31, 9:49 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
949 PM CDT SUN MAY 31 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND GST     1 NNE SYRACUSE          37.99N 101.75W
05/31/2015  M51 MPH          HAMILTON           KS   AWOS

            THE WAS RECORDED AT THE SYRACUSE AIRPORT.

&&

JL
Special weather statement, May 31, 10:05 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1005 PM CDT SUN MAY 31 2015

KSZ061-062-074-075-084-085-010400-
KEARNY KS-HAMILTON KS-GRANT KS-MORTON KS-STEVENS KS-STANTON KS-
1005 PM CDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRANT...NORTHWESTERN
STEVENS...SOUTHEASTERN HAMILTON...STANTON...NORTHERN MORTON AND
SOUTHWESTERN KEARNY COUNTIES UNTIL 1100 PM CDT/1000 PM MDT/...

AT 1005 PM CDT /905 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
KENDALL TO 10 MILES NORTH OF JOHNSON CITY TO 7 MILES NORTHWEST OF THE
SAUNDERS ELEVATOR...AND MOVING SOUTH AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ULYSSES...JOHNSON CITY...MANTER...KENDALL...RICHFIELD...BIG BOW AND
THE SAUNDERS ELEVATOR.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3767 10204 3779 10179 3813 10151 3772 10133
      3746 10137 3719 10171 3709 10204
TIME...MOT...LOC 0305Z 347DEG 23KT 3801 10155 3773 10177 3754 10215

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 9:28 PM CDTSpecial Weather StatementDDCHamilton47 min
May 31, 9:34 PM CDTSpecial Weather StatementDDCKearny56 min
May 31, 10:05 PM CDTSpecial Weather StatementDDCMorton, Stanton55 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.